MathSciNet Relay Station
MathSciNet bibliographic data
MR960947 05A05 (06A10)
Frankl, P.; Füredi, Z. Solution of the Littlewood-Offord problem in high dimensions. Ann. of Math. (2) 128 (1988), no. 2, 259–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement